# SDR UIEA9803

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE AT MIA, DISCOVERED THE EGT PROBE AND WELDED BOSS AT THE 12 O'CLOCK POSITION ON NR 4 ENGINE CASE NEAR THE AFT ENGINE MOUNT WAS MISSING.  EXHAUST AIR ESCAPING THROUGH THE RESULTING HOLE IN THE CASE CAUSED DAMAGE TO THE AREA AND STRUT.  THERE WERE NO FIRE WARNING DISCREPANCIES DOCUMENTED IN THE AIRCRAFT MAINTENANCE LOG.  REQUESTED BOEING SURVEY TEAM TO EXAMINE ENGINE/PYLON.  BOEING DETERMINED THAT PYLON CHANGE WAS REQUIRED.  PYLON S/N OFF RN 000124, S/N ON RN 000265, ENGINE S/N OFF 517718, S/N ON 517589. (X)
